Alert archive / West Virginia / Wind Chill Advisories in 2017

Wind Chill Advisory 2, NWS Charleston, WV

February 9, 2017Pocahontas County, Randolph County, West Virginia

NWS Charleston, WV issued this wind chill advisory at Feb 9, 2017, 4:32 AM EST for Pocahontas County, Randolph County, West Virginia. It took effect at Feb 9, 2017, 8:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2017, 4:32 AM EST (09:32 UTC)
In effect from
Feb 9, 2017, 8:00 PM EST
Expired
Feb 10, 2017, 8:00 AM EST
In force
12 hr
Issued by
NWS Charleston, WV

Counties Pocahontas County, WV, Randolph County, WV

The radar

The Charleston,WV radar (KRLX), 157 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 9.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2017-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2017-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

686 
WWUS41 KRLX 090932
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
432 AM EST Thu Feb 9 2017


WVZ523-526-091745-
/O.NEW.KRLX.WC.Y.0002.170210T0100Z-170210T1300Z/
/O.CON.KRLX.WW.Y.0005.000000T0000Z-170210T0000Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
432 AM EST Thu Feb 9 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EST FRIDAY...

The National Weather Service in Charleston has issued a Wind
Chill Advisory...which is in effect from 8 PM this evening to
8 AM EST Friday.

* HAZARD TYPES...Snow. Dangerous wind chills.

* SNOW ACCUMULATIONS...4 to 6 inches.

* TIMING...Late tonight through Thursday evening.

* IMPACTS...The heavy snow will make many roads impassable and 
  may produce widespread power outages due to the weight of the 
  snow on tree limbs and power lines. Strong winds will lead to 
  blowing snow...reduced visibility...and additional power 
  outages. Bitter wind chills may produce frostbite with 
  prolonged exposure to the cold. 

* WINDS...Northwest 15 to 25 mph with gusts up to 40 mph.

* TEMPERATURES...7 to 26 above.

* WIND CHILL READINGS...As low as 12 below.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities...and use caution while
driving.

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken. 
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

WVZ020-028-030>032-039-040-519>522-525-091745-
/O.CON.KRLX.WW.Y.0005.000000T0000Z-170210T0000Z/
Doddridge-Braxton-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Randolph-
Including the cities of West Union, Sutton, Gassaway, Burnsville,
Weston, Clarksburg, Bridgeport, Grafton, Buckhannon, Philippi, 
Belington, Summersville, Craigsville, Birch River, Richwood, 
Holly River State, Webster Springs, Cowen, and Elkins
432 AM EST Thu Feb 9 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* HAZARD TYPES...Snow.

* SNOW ACCUMULATIONS...2 to 4 inches.

* TIMING...Late tonight through Thursday evening.

* IMPACTS...The heavy snow will create snow covered roads and 
  produce scattered power outages. 

* WINDS...Northwest 10 to 20 mph with gusts up to 35 mph.

* TEMPERATURES...In the mid 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities...and use caution while
driving.

&&

$$
5 follow-up statements
083 
WWUS41 KRLX 091327
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
827 AM EST Thu Feb 9 2017


WVZ523-526-092130-
/O.CON.KRLX.WW.Y.0005.000000T0000Z-170210T0000Z/
/O.CON.KRLX.WC.Y.0002.170210T0100Z-170210T1300Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
827 AM EST Thu Feb 9 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EST FRIDAY...

* HAZARD TYPES...Snow. Dangerous wind chills.

* SNOW ACCUMULATIONS...3 to 5 inches.

* TIMING...Snow through Thursday evening. Wind chills tonight.

* IMPACTS...The snow and blowing snow will create snow covered
  roads and make for difficult travel. Bitter wind chills may 
produce frostbite with prolonged exposure to the cold.

* WINDS...Northwest 15 to 25 mph with gusts up to 30 TO 40 mph.

* TEMPERATURES...Falling into the single digits tonight.

* WIND CHILL READINGS...As low as 12 below.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities...and use caution while
driving.

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

WVZ020-028-030>032-039-040-519>522-525-092130-
/O.CON.KRLX.WW.Y.0005.000000T0000Z-170210T0000Z/
Doddridge-Braxton-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Randolph-
Including the cities of West Union, Sutton, Gassaway, Burnsville,
Weston, Clarksburg, Bridgeport, Grafton, Buckhannon, Philippi, 
Belington, Summersville, Craigsville, Birch River, Richwood, 
Holly River State, Webster Springs, Cowen, and Elkins
827 AM EST Thu Feb 9 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* HAZARD TYPES...Snow.

* SNOW ACCUMULATIONS...2 to 4 inches.

* TIMING...Through Thursday evening.

* IMPACTS...The snow snow will create snow covered roads and make
for difficult travel.

* WINDS...Northwest 10 to 20 mph with gusts up to 35 mph.

* TEMPERATURES...In the mid 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities...and use caution while
driving.

&&

$$
147 
WWUS41 KRLX 091833
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
133 PM EST Thu Feb 9 2017


WVZ523-526-100245-
/O.CON.KRLX.WW.Y.0005.000000T0000Z-170210T0000Z/
/O.CON.KRLX.WC.Y.0002.170210T0100Z-170210T1300Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
133 PM EST Thu Feb 9 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EST FRIDAY...

* HAZARD TYPES...Snow. Dangerous wind chills.

* SNOW ACCUMULATIONS...5 to 7 inches.

* TIMING...Snow through this evening. Wind chills tonight.

* IMPACTS...The snow and blowing snow will create snow covered 
  roads and make for difficult travel. Bitter wind chills may 
  produce frostbite with prolonged exposure to the cold.

* WINDS...Northwest 15 to 25 mph with gusts of 30 TO 40 mph today,
  northwest 10 to 20 mph tonight with gusts up to 25 mph.

* TEMPERATURES...Falling into the single digits tonight.

* WIND CHILL READINGS...As low as 10 below.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities...and use caution while
driving.

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

WVZ020-028-030>032-039-040-519>522-525-100000-
/O.CON.KRLX.WW.Y.0005.000000T0000Z-170210T0000Z/
Doddridge-Braxton-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Randolph-
Including the cities of West Union, Sutton, Gassaway, Burnsville,
Weston, Clarksburg, Bridgeport, Grafton, Buckhannon, Philippi, 
Belington, Summersville, Craigsville, Birch River, Richwood, 
Holly River State, Webster Springs, Cowen, and Elkins
133 PM EST Thu Feb 9 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* HAZARD TYPES...Snow.

* SNOW ACCUMULATIONS...2 to 5 inches.

* TIMING...Through this evening.

* IMPACTS...The snow snow will create snow covered roads and 
  make for difficult travel.

* WINDS...Northwest 10 to 20 mph with gusts up to 35 mph.

* TEMPERATURES...In the mid 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities...and use caution while
driving.

&&

$$
316 
WWUS41 KRLX 100002
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
702 PM EST Thu Feb 9 2017

WVZ523-526-100815-
/O.EXP.KRLX.WW.Y.0005.000000T0000Z-170210T0000Z/
/O.CON.KRLX.WC.Y.0002.170210T0100Z-170210T1300Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
702 PM EST Thu Feb 9 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY...
...WINTER WEATHER ADVISORY HAS EXPIRED...

* HAZARD TYPES...Dangerous wind chills.

* TIMING...Overnight.

* IMPACTS...Bitter wind chills may produce frostbite with 
  prolonged exposure to the cold.

* WINDS...Northwest 10 to 20 mph with gusts up to 40 mph.

* TEMPERATURES...Dropping into the single digits.

* WIND CHILL READINGS...As low as 12 below.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken. 
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

WVZ020-028-030>032-039-040-519>522-525-100115-
/O.EXP.KRLX.WW.Y.0005.000000T0000Z-170210T0000Z/
Doddridge-Braxton-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Randolph-
Including the cities of West Union, Sutton, Gassaway, Burnsville,
Weston, Clarksburg, Bridgeport, Grafton, Buckhannon, Philippi, 
Belington, Summersville, Craigsville, Birch River, Richwood, 
Holly River State, Webster Springs, Cowen, and Elkins
702 PM EST Thu Feb 9 2017

...WINTER WEATHER ADVISORY HAS EXPIRED...

Isolated to scattered snow showers will continue for a couple more
hours, however accumulations will be light. Untreated roadways
will remain slippery, and blowing snow may reduce visibility at 
times into tonight.

$$

16
765 
WWUS41 KRLX 100741
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
241 AM EST Fri Feb 10 2017



WVZ523-526-101300-
/O.CON.KRLX.WC.Y.0002.000000T0000Z-170210T1300Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
241 AM EST Fri Feb 10 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS
MORNING...

* HAZARD TYPES...Dangerous wind chills.

* TIMING...Through early Friday morning.

* IMPACTS...Bitter wind chills may produce frostbite with 
  prolonged exposure to the cold.

* WINDS...Northwest 10 to 20 mph with gusts up to 35 mph.

* TEMPERATURES...5 to 13 above.

* WIND CHILL READINGS...As low as 15 below.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$
172 
WWUS41 KRLX 101257
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
757 AM EST Fri Feb 10 2017


WVZ523-526-101400-
/O.EXP.KRLX.WC.Y.0002.000000T0000Z-170210T1300Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
757 AM EST Fri Feb 10 2017

...WIND CHILL ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING...

The wind chill advisory will expire at 8 AM this morning as
temperatures are rising. Even so, wind chills will remain below
zero for a couple of hours, so precautions should be taken if
venturing outdoors. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 4:16 AM EST, 16 minutes earlier.

Area forecast discussion, Feb 9, 4:16 AM EST, 16 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
416 AM EST Thu Feb 9 2017

.SYNOPSIS...
Upslope snow showers northeast mountains today. High pressure
for the end of work week. Warmer next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 315 AM Thursday...

A sfc low pressure system exits east off shore the Virginia coast
this morning. Wrap around PCPN will end for the most part of the
area. However, northwest flow will produce upslope snow over the
northeast mountains through this evening.

Deep northwest flow will bring a much colder air over the area
today. Max temperatures will stay at or below freezing with PCPN
gradually ending by late morning.

A sfc high pressure over the central plains moves east over the OH
Valley and into WV tonight.

Went with a blend of models for temperatures through the period.
Lows tonight will be enhanced by radiational cooling under clear
skies ranging from the teens lowlands to the single digits higher
elevations.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 400 AM Thursday...

High pressure slides to our SE on Friday bringing warm
southwesterly flow back into the region. This will moderate
temps nicely on Friday as highs climb back up into the 40s for
most of the region and we will remain dry through the day. A
warm front pushes northward into our area Saturday. Overrunning
rain is expected, especially along the Ohio Valley and into
Central and Northern West Virginia. where forecast soundings
show the column a bit more saturated. Meanwhile, further south
and east the forecast sounding for Beckley is showing very dry
air in the midlevels and a shallow saturated layer from 5K feet
and below. This sounding is more indicative of drizzle so I have
decided to keep PoP at slight to low chance through the period.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 415 AM Thursday...

Cold front quickly passes the region late Sunday/Sunday night.
This will give the whole area a decent shot at some rain showers
and puts a slight damper on the well above average temperatures,
however highs on Monday are still looking to be above average
for this time of year. Guidance is in fairly good agreement with
a sharp trough diving down mid week...bringing the threat for
rain and then possibly some upslope snow showers in NW flow
Tuesday into Wednesday. However, the Euro has a much more
robust southern stream wave that phases with the northern stream
energy, while the GFS keeps these two systems separate for now.
The Euro solution is much wetter and could reach advisory level
snowfall. However, this is still six days out so we will see
how this unfolds over the next few days and for now we will go
with the drier solution as this is the first run that the Euro
has shown this.

&&

.AVIATION /09Z THURSDAY THROUGH MONDAY/...
As of 1225 AM Thursday...

Radar and sfc observations show IFR ceilings and LIFR
visibilities under moderate rain across the area. On the western
side, PCPN transitioned already to snow at HTS and PKB. However,
radar images show the back edge of PCPN is about to pass these
sites putting an end to the snow. Low level IFR ceilings will
linger after the PCPN moves east.

Snow will become more upslope-type and scattered Thursday.
Expect passing MVFR to possibly IFR in the heaviest snow
showers.

Winds will also pick up out of the NW overnight.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Ceilings and visibilities in precipitation
tonight could vary. Timing of the transition to snow could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                    THU 02/09/17
UTC 1HRLY       09   10   11   12   13   14   15   16   17   18   19   20
EST 1HRLY       04   05   06   07   08   09   10   11   12   13   14   15
CRW CONSISTENCY  M    L    L    L    L    L    L    H    M    H    M    L
HTS CONSISTENCY  H    L    L    L    H    H    H    M    M    M    H    L
BKW CONSISTENCY  L    L    L    L    L    M    M    M    L    M    L    L
EKN CONSISTENCY  L    L    L    L    L    L    L    L    L    L    L    L
PKB CONSISTENCY  H    M    H    H    L    L    M    M    H    M    L    L
CKB CONSISTENCY  L    L    L    H    H    L    L    L    L    L    L    M

AFTER 06Z FRIDAY...
No widespread IFR expected.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Winter Weather Advisory until 7 PM EST this evening for WVZ020-
     028-030>032-039-040-519>523-525-526.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/MPK
NEAR TERM...ARJ
SHORT TERM...MPK
LONG TERM...MPK
AVIATION...ARJ
Hazardous weather outlook, Feb 9, 4:28 AM EST, 4 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
428 AM EST Thu Feb 9 2017

WVZ020-028-030>032-039-040-519>522-525-100930-
Doddridge-Braxton-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Randolph-
428 AM EST Thu Feb 9 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

This hazardous weather outlook is for much of West Virginia.

.DAY ONE...TODAY AND TONIGHT.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday THROUGH Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ523-526-100930-
Northwest Pocahontas-Southeast Randolph-
428 AM EST Thu Feb 9 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EST
FRIDAY...

This hazardous weather outlook is for portions of northeast West
Virginia.

.DAY ONE...TODAY AND TONIGHT.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Weather Advisory.
   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Friday THROUGH Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Wind Chill Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>019-024>027-029-033-034-515>518-524-100930-
Greenup-Carter-Boyd-Lawrence KY-Perry-MORGAN-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Mingo-Logan-Boone-Clay-Gilmer-McDowell-
Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Southeast Pocahontas-
428 AM EST Thu Feb 9 2017

This hazardous weather outlook is for northeast
Kentucky...southeast Ohio...southwest Virginia...and portions of
central West Virginia...northeast West Virginia...northern West
Virginia...southeast West Virginia...southern West Virginia and
western West Virginia.

.DAY ONE...TODAY AND TONIGHT.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday THROUGH Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Chill Advisories in West Virginia, 2017Every wind chill advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.